# SDR DALA2024102110275

- Difficulty date: October 15, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N142DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50060
- Aircraft time: 7,935 hours, 3,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR LOWER SCUFF PLATE HOLE 3 OL HAS CORROSION. AA 5331-01297-02A. -M- . SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 059-0001:5331-01297-02A/003 00232 COMPLIED WITH PRI 621332-14 REVISION O,1 AND ER/A 621332-14 REVISION ORIGINAL. (LP# 0610421)
